DG Health Ibuprofen- 250 tablets

In stock
ITEM
00748101
$4.75

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print
DG Health A0680 Ibuprofn P/Rlf
More Information
Brand DG Health
Unit Size 250 each
Available Online & In-Store
Product Form Tablets
Health Need Ibuprofen

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Infant Ibuprofen Drops - Berry- 0.5 oz DG Health A0123 Pain Rlf Ibup. Quickview
DG Health Infant Ibuprofen Drops - Berry- 0.5 oz
DG Health A0123 Pain Rlf Ibup
View Details X
DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct. DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct. DG Health Children's Rapid Melts acetaminophen tablets Pain reliever/fever reducer Ages 6-11 Ibuprofen and aspirin free 160 mg tablets Grape flavor Contains 24 tablets Packaging may vary from images shown. . Quickview
DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

  • DG Health Children's Rapid Melts acetaminophen tablets
  • Pain reliever/fever reducer
  • Ages 6-11
  • Ibuprofen and aspirin free
  • 160 mg tablets
  • Grape flavor
  • Contains 24 tablets

Packaging may vary from images shown.

View Details X
DG Health Ibuprofen Coated Tablets - 50 ct Take care of headaches and fevers with these DG Health™ coated ibuprofen tablets. DG Health™ ibuprofen Pain reliever/fever reducer (NSAID) 200-mg tablets Contains 50 coated tablets . Quickview
DG Health Ibuprofen Coated Tablets - 50 ct
Take care of headaches and fevers with these DG Health™ coated ibuprofen tablets.

  • DG Health™ ibuprofen
  • Pain reliever/fever reducer (NSAID)
  • 200-mg tablets
  • Contains 50 coated tablets
View Details X